Academic Journals Database
Disseminating quality controlled scientific knowledge

Solidity and some double sequence spaces

ADD TO MY LIST
 
Author(s): N.Subramanian | P.Thirunavakarasu

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 30;
Issue: 1;
Start page: 35;
Date: 2012;
Original page

Keywords: entire sequence | analytic sequence | double sequence.

ABSTRACT
In this paper we investigate the solidity (normality) of the sequencespaces c_A^2, l_A^2, Lambda_a^2 and Gamma_A^2.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions